On representations of a generalized method of field quantization

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)52-63
JournalJournal of the Australian Mathematical Society (Series B)
Volume23
StatePublished - 1981

Cite this

@article{3c86bbf8d6d04fca9f04c8f796b95d09,
title = "On representations of a generalized method of field quantization",
author = "Richard Kleeman",
year = "1981",
language = "English (US)",
volume = "23",
pages = "52--63",
journal = "Journal of the Australian Mathematical Society (Series B)",

}

TY - JOUR

T1 - On representations of a generalized method of field quantization

AU - Kleeman, Richard

PY - 1981

Y1 - 1981

M3 - Article

VL - 23

SP - 52

EP - 63

JO - Journal of the Australian Mathematical Society (Series B)

JF - Journal of the Australian Mathematical Society (Series B)

ER -